# SDR SWAA2021080903274

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ANGLE LOCATED INTERNAL AREA BS 1016 AT VERTICAL STABILIZER.  REMOVED ANGLES & PLATES. LOC LEADING EDGE AT LEVEL BS 1016 AT VERTICAL STAB IAW SRM 51-40-02 & PERFORMED VISUAL INSPECTION ON AREA AND  FOUND NO MORE DAMAGE.  CRACK IS NOT ALLOWED ON SUPPORT ANGLE ON SRM DATA.  DRILLED & APPLIED PROTECTIVE TREATMENT ON NEW HOLES.  ANGLE LOCATED INTERNAL AREA BS 1016 AT VERTICAL STAB IAW SRM  51-40-05 & SRM 51-20-01. COMPLIED WITH STEP 3.  INSTALLED ANGLES, PLATES, & FASTENERS IAW SRM 51-40-02 & DWG 176A3001 REV . STEP 7.
